MAUDE Adverse Event Report: MICROLIONE SURGICAL TLS3 THERMAL LIGATING SHEARS CURVED JAW; ELECTROSURGICAL HANDPIECE, SINGLE-USE

MICROLIONE SURGICAL TLS3 THERMAL LIGATING SHEARS CURVED JAW; ELECTROSURGICAL HANDPIECE, SINGLE-USE
Model Number 132-134D
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device had intermittent power, the handpiece would work maybe once and then stop.
 
Additional Manufacturer Narrative
At this time, an investigation is being conducted with devices from the same lot as the device used during the event.Once an investigation report is available, a final report will be submitted with more information.
 
Additional Manufacturer Narrative
Despite requests made to the manufacturer, the specific device associated with the complaint was not returned.Although 11 units from the same lot were received in sealed pouches, the defective unit could not be evaluated.As a result, the reported issue could not be confirmed.
 
Event or Problem Description

Brand Name
TLS3 THERMAL LIGATING SHEARS CURVED JAW
Common Device Name
ELECTROSURGICAL HANDPIECE, SINGLE-USE
Manufacturer (Section D)
MICROLIONE SURGICAL
50 dunham rd
beverly MA 01915
Manufacturer (Section G)
PARKER HANNIFIN
blvd bellas artes
lote 12d manzana 22
lote 12d manzana 22, beverly, tijuana 22444
MX   22444
Manufacturer Contact
scott marchand davis
50 dunham rd
beverly, MA 01915
9789229810
MDR Report Key22116280
Report Number1223422-2025-00014
Device Sequence Number7156937
Product Code GEI
UDI-Device Identifier00811099011460
UDI-Public00811099011460
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K122086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number132-134D
Device Catalogue Number132-134D
Device Lot Number403534
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight105 KG